# SDR AWXA200600943

- Difficulty date: May 5, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5820706 - DURING C-19 CHECK, DISCOVERED LEVEL 2 GALVANIC CORROSION ON WEB LOCATED AT BS 807-847, RBL 19-28 AFT PIT DOOR OPENING.  MAINTENANCE REMOVED AND REPLACED WEB, BS 807-847 RBL 19-28 AFT PIT DOOR OPENING SRM 51-40-02-OG FIG 9 AND 10.
